On stability of solutions to certain differential equations with discontinuous right-hand sides

For a class of nonlinear nonautonomous systems of differential equations with discontinuous right-hand sides effective conditions for stability and instability of their solutions are given. © The Eurasian National University.

Authors
Publisher
Eurasian Mathematical Journal
Number of issue
4
Language
English
Pages
79-84
Status
Published
Volume
7
Year
2016
Organizations
  • 1 Department of Applied Mathematics Peoples Friendship, University of Russia (RUDN University), 6 Miklukho Maklay, St Moscow, 117198, Russian Federation
Keywords
Differential equations and systems with discontinuous right-hand sides; Normal matrices; Stability and instability of solutions
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4080/
Share

Other records